The Pink Slytherin (ambellina) wrote in vaginapagina,
The Pink Slytherin
ambellina
vaginapagina

Spotting when stacking birth control

Not happy with my birth control right now.

I've been using the Nuvaring for a long time, since I had my child 4+ years ago, actually. Lately, I have been using the method of keeping the ring in 4 weeks and then just putting a new one in to skip my period after that. (It's been approved as okay to do by my doc for those of you about to say you should only do 3 weeks...) I've done it for 2 months and this would have been my last month before I'd stop to get a period on purpose.

Well, my body didn't want any of that. I got my period while I still had the ring in, a good two weeks before I was going to take it out and have it on my own. They're calling it "breakthrough bleeding", I call it my damn period.

And to top it all off, the ring must have fell out sometime yesterday when I was taking my tampon out. So I am going to my pharmacy to get a new one and am encouraged by the lightening of the blood as hopefully it's a sign the damn period/bleeding thing is going away. And, needless to say, I do not intend on keeping the ring out for at least another 12 weeks from today. I'm calling that my quarterly period and am done with it.

:>

Any advice and/or thoughts?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments